Soliqua 100/33

Soliqua 100/33

Has anyone else experienced an anxiety like feeling while taking Soliqua? Also I have noticed an increased muscle weakness and a tingling sensation in my arms and legs and face, this has led o my now being on a 30 day heart monitor, and my Endo is concerned because she thinks I may have an arrhythmia. I have asked if any of these symptoms are renal related but everyone says no, and yet my Kidneys are spilling protein. I am starting to get depressed and have panic attacks that are effecting… read more

A DiabetesTeam Member said:

I strongly recommend you read, "How to Cure Diabetes" by Sherry A. Rogers, M.D. Please.

posted 4 months ago
A DiabetesTeam Member said:

TaywalkingShield You cannot cure Diabetes!!! You can only conrol it.

posted 3 months ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in